Please use this identifier to cite or link to this item:
Title: Linear Quantum Entropy and Non-Hermitian Hamiltonians
Authors: Sergi, Alessandro 
Giaquinta, Paolo V. 
Keywords: non-Hermitian quantum mechanics;Quantum entropy;Quantum-classical theory
Issue Date: 16-Dec-2016
Publisher: MDPI
Source: Sergi, A. and Giaquinta, P.V. 2016. Linear Quantum Entropy and Non-Hermitian Hamiltonians. Entropy. Vol 18(451): 1-11.
Journal: Entropy (Basel. Online) 
We consider the description of open quantum systems with probability sinks (or sources) in terms of general non-Hermitian Hamiltonians. Within such a framework, we study novel possible definitions of the quantum linear entropy as an indicator of the flow of information during the dynamics. Such linear entropy functionals are necessary in the case of a partially Wigner-transformed non-Hermitian Hamiltonian (which is typically useful within a mixed quantum-classical representation). Both the case of a system represented by a pure non-Hermitian Hamiltonian as well as that of the case of non-Hermitian dynamics in a classical bath are explicitly considered
ISSN: 1099-4300
DOI: 10.3390/e18120451
Appears in Collections:Research Publications (Systems Science)

Files in This Item:
File Description SizeFormat
Sergi_Entropy_Vol18#451_Pg1-11_2016.pdf263.17 kBAdobe PDFThumbnail
Show full item record

Page view(s)

checked on Jul 16, 2024


checked on Jul 16, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.